Skip to Main Content

Proceedings of the American Mathematical Society

Published by the American Mathematical Society, the Proceedings of the American Mathematical Society (PROC) is devoted to research articles of the highest quality in all areas of pure and applied mathematics.

ISSN 1088-6826 (online) ISSN 0002-9939 (print)

The 2020 MCQ for Proceedings of the American Mathematical Society is 0.85.

What is MCQ? The Mathematical Citation Quotient (MCQ) measures journal impact by looking at citations over a five-year period. Subscribers to MathSciNet may click through for more detailed information.

 

Endpoint estimates for certain commutators of fractional and singular integrals
HTML articles powered by AMS MathViewer

by Shanzhen Lu and Qiang Wu PDF
Proc. Amer. Math. Soc. 131 (2003), 467-477 Request permission

Abstract:

In this paper, the authors obtain the endpoint estimates for a class of non-standard commutators with higher order remainders and their variants. Moreover, the authors show that these operators are actually not bounded in certain cases.
References
  • B. Bajšanski and R. Coifman, On singular integrals, Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966) Amer. Math. Soc., Providence, R.I., 1967, pp. 1–17. MR 0238129
  • A.-P. Calderón, Algebras of singular integral operators, Singular Integrals (Proc. Sympos. Pure Math., Chicago, Ill., 1966) Amer. Math. Soc., Providence, R.I., 1967, pp. 18–55. MR 0394309
  • W. Chen and G. Hu, Weak type ($H^1,\, L^1$) estimate for a multilinear singular integral operator, Adv. in Math., 30:1 (2001), 63-69.
  • Jonathan Cohen and John Gosselin, A BMO estimate for multilinear singular integrals, Illinois J. Math. 30 (1986), no. 3, 445–464. MR 850342
  • Eleonor Harboure, Carlos Segovia, and José L. Torrea, Boundedness of commutators of fractional and singular integrals for the extreme values of $p$, Illinois J. Math. 41 (1997), no. 4, 676–700. MR 1468874
  • Steve Hofmann, On certain nonstandard Calderón-Zygmund operators, Studia Math. 109 (1994), no. 2, 105–131. MR 1269771, DOI 10.4064/sm-109-2-105-131
  • Guo En Hu and Da Chun Yang, Multilinear oscillatory singular integral operators on Hardy spaces, Chinese Ann. Math. Ser. A 18 (1997), no. 5, 569–578 (Chinese, with Chinese summary); English transl., Chinese J. Contemp. Math. 18 (1997), no. 4, 403–413 (1998). MR 1485336
  • Elias M. Stein, Harmonic analysis: real-variable methods, orthogonality, and oscillatory integrals, Princeton Mathematical Series, vol. 43, Princeton University Press, Princeton, NJ, 1993. With the assistance of Timothy S. Murphy; Monographs in Harmonic Analysis, III. MR 1232192
  • Q. Wu and D. Yang, On fractional multilinear singular integrals, Math. Nachr. to appear.
Similar Articles
Additional Information
  • Shanzhen Lu
  • Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China
  • Email: lusz@bnu.edu.cn
  • Qiang Wu
  • Affiliation: Department of Mathematics, Beijing Normal University, Beijing 100875, People’s Republic of China
  • Received by editor(s): May 2, 2001
  • Received by editor(s) in revised form: September 12, 2001
  • Published electronically: May 17, 2002
  • Additional Notes: This project was supported by the National 973 Foundation of China
  • Communicated by: Andreas Seeger
  • © Copyright 2002 American Mathematical Society
  • Journal: Proc. Amer. Math. Soc. 131 (2003), 467-477
  • MSC (2000): Primary 42B20; Secondary 47B38, 47A30, 42B30, 42B35
  • DOI: https://doi.org/10.1090/S0002-9939-02-06548-6
  • MathSciNet review: 1933338